| Model Number |
8811313010 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, after successful implantation, the whole tube of the implanted part of the peritoneal dialysis catheter drifted.It was stated that x-rays were taken after the catheter was inserted to make sure that it was in place.There was no leak.There was no luer adapter issue.There was nothing unusual observed on the device prior to use.There were no other visible defects/damages found on the product aside from the reported issue.Flushing/priming was not done prior to use.The insertion site was not treated prior to product placement.Tego was not utilized.There was no cleaning agent used on the device.The wound was sutured without dressing.The wound dressing did not include any cleaning agents or antimicrobial properties.The cleaning agent was allowed to dry thoroughly prior to dressing the area.The patient was not responsible for any type of catheter maintenance.There was no ointment applied.There were no other products being utilized with the device.There was no excessive force used on the device.The catheter was not repaired.There was no remedial action done to address the issue.The surgery was completed.There was no blood loss.A blood transfusion was not required.There was no intervention/treatment required as a result of the event.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.